# SDR UPS00232242

- Difficulty date: April 6, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- Aircraft time: 54,930 hours, 48,671 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK ON FRAME AT BS 1070 STR 29L IN LWR AFT CARGO HOLD.  REPAIRED IAW SRM 53-10-4.
